Acta mathematica scientia,Series A ›› 2020, Vol. 40 ›› Issue (6): 1634-1645.

Previous Articles     Next Articles

Multiple Positive Solutions for a Quasilinear Elliptic System Involving the Caffarelli-Kohn-Nirenberg Inequality and Nonlinear Boundary Conditions

Qin Li1(),Zuodong Yang2,*()   

  1. 1 School of Statistics and Applied Mathematics, Anhui University of Finance and Economics, Anhui Bengbu 233030
    2 School of Teacher Education, Nanjing University of Information Science and Technology, Nanjing 210044
  • Received:2019-08-12 Online:2020-12-26 Published:2020-12-29
  • Contact: Zuodong Yang;
  • Supported by:
    the Anhui Natural Science Foundation(1808085QA15);the Scientific Research Project of Anhui University of Finance and Economics(ACKYC19050);the NSFC(11571093)


This paper is concerned with a quasilinear elliptic system, which involves the Caffarelli-Kohn-Nirenberg inequality and nonlinear boundary conditions. By means of variational methods, the existence of at least two positive solutions is obtained.

Key words: Quasilinear elliptic system, Caffarelli-Kohn-Nirenberg inequality, Nonlinear boundary conditions, Nehari manifold

CLC Number: 

  • O175.2